# SDR P2EA00067

- Difficulty date: March 11, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65445101317
- Condition: Leaking
- Location: -A- System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 701 - AIR RETURN TO PIT, EMERGENCY DECLARED, LANDING UNEVENTFUL.  LOST A SYSTEM HYDRAULIC QUANTITY AND PRESSURE IN FLIGHT.  REPLACED RIGHT WING SPOILER SYSTEM HYDRAULIC RETURN LINE WITH TEMPORARY FLEX LINE.  SERVICED A HYDRAULIC SYSTEM PER MM 12-12-0.  BLED AND LEAK CHECKED HYDRAULIC SYSTEM PER MM 29-00.  OPENED WATCH ITEM W603716 FOR TEMP LINE PER GMM CHAPTER 14.  REPLACED TEMP HYD LINE WITH HARD LINE P/N 65-44510-1317 PER MM 29-09-121.  WATCH ITEM W603716 CLOSED.  (M)
